Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


José Rodrigues Santos de Sousa Ramos (1948–2007): The Diversity of Dynamical Systems

PP: 2217-2219
Francisco Balibrea, Juan L. G. Guirao, Clara Grácio,
José Rodrigues Santos de Sousa Ramos, mathematician of great merit, passed away on January 1st, 2007, in Lisbon. He was buried in Sobral da Adic¸a. His death was a huge loss for the development of mathematics in Portugal. The course of time will increase the dimension of this loss. Therefore, we dedicated this theme issue on Dynamical Systems to recall his memory and underline his work. We never forget you.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved